# SDR SWAA002608

- Difficulty date: December 10, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 49,909 hours, 49,995 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 654643031
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBD & OTBD FORE FLAPS DELAMINATED. R&R FORE FLAPS PER MM.
